MathSciNet Relay Station
MathSciNet bibliographic data
MR1262949 (95c:14053) 14J60 (14C20)
Fujita, Takao Approximating Zariski decomposition of big line bundles. Kodai Math. J. 17 (1994), no. 1, 1–3.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement